MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We as manufacturer of the device have performed our own investigation based on the information gathered by the us importer from the clinic.A technician inspected the device in date july the 3rd, 2024.The device was found to be working properly without any issue and within specifications.As a precautionary measure the technician proceeded to replace the foot pedal.Ordinary maintenance and full check on the device was performed afterwards.Due to the fact that the device was found to be working properly it was not possible to determine the root cause of the event.The replaced foot pedal has been requested, despite being found correctly working, to be shipped back for analysis.In case the investigation on this component will change the root cause of the event, a dedicated follow-up report will be promptly submitted with the gathered information.Moreover, the event is mitigated in its potential risk due to the fact that the emission, with failure of the foot-pedal can only took place with the device in ready-mode which required the operator, patient and all other person present within the device's room to wear the appropriate safety goggles.No design deficiency has been found to be contributory to the event.No corrective action/preventive action/fsca is required.The present initial report has to be considered as a final report unless fda has further questions.
 
Event or Problem Description
On july the 19th, 2024, el.En.Electronic engineering spa received a communication from the us importer cynosure of a malfunction, with the device elite iq, in which the customer complaints of the device double pulsing and footswitch working intermittently.The actual device involved in the event is an elite iq laser medical device (ref: m122b1, s/n: (b)(6)) that is marketed in the us with 510(k) number k193426 in the above-mentioned communication is reported the following: cynosure reported that the clinic was complaining about the device in which the foot pedal did not work properly and sometimes double pulses.In the communication is reported that no patient nor operator reported any injury due to this malfunction.The event took place at the look lab placed in (b)(6).The present event has been evaluated as a reportable due to the fact that the event represent an accidental radiation occurrence (aro).Moreover, the us importer, cynosure, proceeded to submit their own mdr report code mdr1222993-2024-00040 in date july the 26th, 2024.We the manufacturer of the device proceeded to submit our own mdr report, in accordance with 21 cfr part 803.50(2) in order to supply any missing information.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, firenze 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key19916993
Report Number3001431138-2024-00014
Device Sequence Number20856753
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)211102
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown